# SDR SWAA2025052058348

- Difficulty date: April 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SCUFF PLATE IS CRACKED.<[01] REMOVED AND INSTALLED SCUFF PLATE GALLERY SERVICE DOOR
